MathSciNet Relay Station
MathSciNet bibliographic data
MR1451109 (98f:65094) 65M25 (35L65 76L05 76M25 76N10)
Teng, Zhen-Huan; Zhang, Pingwen Optimal $L\sp 1$-rate of convergence for the viscosity method and monotone scheme to piecewise constant solutions with shocks. SIAM J. Numer. Anal. 34 (1997), no. 3, 959–978.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement